MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 20
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported that the needle button accidently released prior to the completion of the 24-hour perio and that the v-go device fell off after about twelve hours of being applied.Patient confirmed that the application site was properly prepared and there was no interference with clothing.
 
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation result is as follows: one device was received and evaluated for the complaint regarding the needle button released event.Device #049588-4 was inspected, and the needle mechanism functions were tested verified and were to have operated as intended.The complaint could not be confirmed for this device.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
MDR Report Key12010033
Report Number1226572-2021-00239
Device Sequence Number11823031
Product Code LZG
UDI-Device Identifier00385609600036
UDI-Public(01)00385609600036(17)230707(10)FG220221
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/07/2023
Device Model NumberV-GO 20
Device Catalogue Number8560-9600-03
Device Lot NumberVG220122B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2021
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR